MathSciNet Relay Station
MathSciNet bibliographic data
MR2971380 49K45 (49K27 60H15 93E20)
Fuhrman, Marco; Hu, Ying; Tessitore, Gianmario Stochastic maximum principle for optimal control of SPDEs. C. R. Math. Acad. Sci. Paris 350 (2012), no. 13-14, 683–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement